INVERSE PROBLEMS FOR THE FRACTIONAL LAPLACE EQUATION WITH LOWER ORDER NONLINEAR PERTURBATIONS

Ru Yu Lai, Laurel Ohm

Research output: Contribution to journalArticlepeer-review

Abstract

We study the inverse problem for the fractional Laplace equation with multiple nonlinear lower order terms. We show that the direct problem is well-posed and the inverse problem is uniquely solvable. More specifically, the unknown nonlinearities can be uniquely determined from exterior measurements under suitable settings.

Original languageEnglish (US)
Pages (from-to)305-323
Number of pages19
JournalInverse Problems and Imaging
Volume16
Issue number2
DOIs
StatePublished - Feb 2022
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Modeling and Simulation
  • Discrete Mathematics and Combinatorics
  • Control and Optimization

Keywords

  • Fractional Laplacian
  • Inverse problems
  • Nonlinear perturbations

Fingerprint

Dive into the research topics of 'INVERSE PROBLEMS FOR THE FRACTIONAL LAPLACE EQUATION WITH LOWER ORDER NONLINEAR PERTURBATIONS'. Together they form a unique fingerprint.

Cite this